# SDR MTNA20130904040

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 325
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS TWO DENTS OUT OF LIMITES ON LOWER PAN.  REPAIRED LOWER DOOR PAN IAW M-7 DWG NR 42R47000-07.
